# SDR SWAA2025051265004

- Difficulty date: April 28, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB UPPER FWD SLIDING SEAL ON FUSELAGE CRACKED.<[01] REMOVED RH HORIZONTAL UPPER FWD SLIDING SEAL PER AMM 53-31-31.;[02] REPLACED RH HORIZONTAL UPPER FWD SLIDING SEAL PER AMM 53-31-31.;[03] 02 - INSPECTED PER [AMM 53-31-31-401 CONFIG 2-NG (STABILIZER TO BODY FRONT SPAR SLIDING SEAL - REMOVAL/INSTALLATION - PERMANENT)]
